# SDR DL73S040099

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,442 hours, 36,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65528742
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 951 FRAME SUSTAINED DAMAGE IN THE RADIUS AT WL 203.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 386060-14.
